“S. Amin Esfahani Rashidi”

Tel:  (+98-232) 5235316
Email: 

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2020 - Present
(from March 20, 2020))

Past IPM Positions

Non Resident Researcher, School of Physics
(2015 - 2019)
(from September 23, 2015 till March 20, 2019 )
Non Resident Researcher (non-resident), School of Mathematics
(2013 - 2014)

Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2012)


Non IPM Affiliations

Assistant Professor of Damghan University

Related Papers

1. A. Esfahani
Existence of solutions for a fractional equation in an unbounded domain
J. Math. Phys. (2020), DOI: 10.1063/1.5121762  [abstract]
2. A. Esfahani (Joint with S. levandosky)
Stability of solitary waves of the Kadomtsev-Petviashvili equation with a weak rotation
Siam J. Math. Anal. (Accepted) [abstract]
3. A. Esfahani
Qualitative properties of solutions of an integral equation associated with the Benjamin-Ono-Zakharov-Kuznetsov operator
Indag. Math. (2016), DOI: 10.1016/j.indag.2017.01.008  [abstract]
4. A. Esfahani (Joint with A. Pastor)
Sharp constant of an anisortropic Gagliardo-Nirenberg-type inequality and applications
Bull. Braz. Math. Soc. (Accepted) [abstract]
5. A. Esfahani
Well-posedness and orbital stability of traveling waves for the Schrodinger-improved Boussinesq system
Nonlinear Anal. Real World Appl. 22 (2015), 206-218  [abstract]
6. A. Esfahani
Instability of the stationary solutions of generalized dissipative Boussinesq equation
Appl. Math. 59 (2014), 345-358  [abstract]
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right